Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

got my depo shot 2months ago n got my period

so i got my depo shot 2months ago and just got my period 2days ago then the next day it was gone n now its very light is there anything wrong?

Answer Question
 
angelnina8715

Asked by angelnina8715 at 7:19 PM on Nov. 24, 2009 in Trying to Conceive

Level 8 (255 Credits)
Answers (2)
  • only that depo is the devil! lol
    i bled light or spotted for 3 months straight with my last shot! never ahd any probs before that one, and then all hell broke loose!
    when i first started on it i'd only get spotting right before another shot was due. then i had my son and got the depo again. no bleeding for 6 months (2 shots). then like i said that last one really messed with me. i thought i was preggo i had so many side effects. so its just how the depo is adjusting in your system.
    AmandaN1

    Answer by AmandaN1 at 8:27 PM on Nov. 24, 2009

  • When I was on the shot i bled the whole year i was on it. they said it was posed to go away after the 3rd shot, but it never did. so they gave me bc pills to counteract the bleeding and it stopped. i duno if the doc will give u that much of hormones- the shots and the pills..so just ask what are your other options. just give it a good year for it to get used to ur system, if it doesnt stop, then i would give up. unless u wana deal with the spotting. it drove me crazy
    JaydnsMom22

    Answer by JaydnsMom22 at 11:32 PM on Nov. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN